Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 46, Number 1
HTML articles powered by AMS MathViewer

Why are solitons stable?
Terence Tao PDF
Bull. Amer. Math. Soc. 46 (2009), 1-33
Conformal invariance and $2D$ statistical physics
Gregory F. Lawler PDF
Bull. Amer. Math. Soc. 46 (2009), 35-54
Invisibility and inverse problems
Allan Greenleaf, Yaroslav Kurylev, Matti Lassas and Gunther Uhlmann PDF
Bull. Amer. Math. Soc. 46 (2009), 55-97
Birational geometry old and new
Antonella Grassi PDF
Bull. Amer. Math. Soc. 46 (2009), 99-123
A hidden praise of mathematics
Alicia Dickenstein PDF
Bull. Amer. Math. Soc. 46 (2009), 125-129
PDF
Bull. Amer. Math. Soc. 46 (2009), 131-131
PDF
Bull. Amer. Math. Soc. 46 (2009), 133-135
Erratum to the review of “Lie groups. An approach through invariants and representations”
V. S. Varadarajan PDF
Bull. Amer. Math. Soc. 46 (2009), 175-175